Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have an itchy scalp, lots of dandruff, bad odor, hair fall, used topisal, not helpful. Permanent cure?

its been over a year i have an itchy scalp .lots of dandruff .sometimes scalp has a bad odour.lots of hair fall .i have been undergoing treatment for over 4 months.most of the problems have healed like odour and itching.but dandruff problem is not healing properly.sometimes everythings alright and sometimes i again have severe itching and again dandruff comes.i have used topisal,gaine hair,hair bless tablets,anti hair fall serum ,excel shampoo etc
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

It seems that you are having seborrheic dermatitis.( SD)...

There is no exact cause.

There may be tendency to develop SD.

But, some factors may precipitate SD.

Stress,tension,worries,psycholgical upsets,sleeplessness,enviormental factors,yeasts on scalp,vitamin deficiencies...etc may cause SD

Due to dandruff , your hairs are falling.

Avoid worries and tension.

Take proper sleep.

Have nutritious diet.

Take antifungal tablets.

Steroids in tappering dose for short period may be helpful.

Antibiotics may be taken ,if there is bacterial infection.

Biotin containing tablets should be taken to stop hair loss.

Apply antifungal with steroid lotion on scalp.

Shampoo with ketoconazole lotion.

You consult dermatologist for perfect treatment.

I think, you might be satisfied with my answer.


Dr. Ilyas Patel MD

Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor